# SDR SWIA201743831

- Difficulty date: September 18, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 32,246 hours, 28,053 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SEAL RETAINER HAS CORROSION.  REMOVED AND REPLACED ALL FOUR SEAL RETAINERS ON THE AVIONICS DOOR IAW SRM.  OPS CHECKED GOOD.
